Osaka Journal of Mathematics

The Levi problem in the blow-up

Mihnea Colţoiu and Cezar Joiţa

Full-text: Open access

Abstract

We prove that a locally Stein open subset of the blow-up of $\mathbb{C}^{n}$ at a point is Stein if and only if it does not contain a subset of the form $U \setminus A$ where $A$ is the exceptional divisor and $U$ is an open neighborhood of $A$. We also study an analogous statement for locally Stein open subsets of line bundles over $\mathbb{P}^{n}$.

Article information

Source
Osaka J. Math., Volume 47, Number 4 (2010), 943-947.

Dates
First available in Project Euclid: 20 December 2010

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1292854312

Mathematical Reviews number (MathSciNet)
MR2791569

Zentralblatt MATH identifier
1213.32005

Subjects
Primary: 32E41
Secondary: 32E10: Stein spaces, Stein manifolds

Citation

Colţoiu, Mihnea; Joiţa, Cezar. The Levi problem in the blow-up. Osaka J. Math. 47 (2010), no. 4, 943--947. https://projecteuclid.org/euclid.ojm/1292854312


Export citation

References

  • J. Brun: Sur le problème de Levi dans certains fibres, Manuscripta Math. 14 (1974), 217--222.
  • R. Fujita: Domaines sans point critique intérieur sur l'espace projectif complexe, J. Math. Soc. Japan 15 (1963), 443--473.
  • H. Grauert and R. Remmert: Konvexität in der komplexen Analysis. Nicht-holomorph-konvexe Holomorphiegebiete und Anwendungen auf die Abbildungstheorie, Comment. Math. Helv. 31 (1956), 152--160, 161--183.
  • A. Hirschowitz: Pseudoconvexité au-dessus d'espaces plus ou moins homogènes, Invent. Math. 26 (1974), 303--322.
  • Y. Matsushima and A. Morimoto: Sur certains espaces fibrés holomorphes sur une variété de Stein, Bull. Soc. Math. France 88 (1960), 137--155.
  • K. Oka: Sur les fonctions analytiques de plusieurs variables, IX. Domaines finis sans point critique intérieur, Jap. J. Math. 23 (1953), 97--155 (1954).
  • S.Yu. Nemirovskiĭ: Complex analysis and differential topology on complex surfaces, Uspekhi Mat. Nauk 54 (1999), 47--74, translation in Russian Math. Surveys 54 (1999), 729--752
  • A. Takeuchi: Domaines pseudoconvexes infinis et la métrique riemannienne dans un espace projectif, J. Math. Soc. Japan 16 (1964), 159--181.
  • T. Ueda: Domains of holomorphy in Segre cones, Publ. Res. Inst. Math. Sci. 22 (1986), 561--569.